A 44-YEAR-OLD woman who was diagnosed as having adenocarcinoma of the sigmoid colon (Dukes C) underwent surgical resection with curative intent. Six months after surgery, during her fourth course of adjuvant chemotherapy with fluorouracil and leucovorin calcium, she began complaining of flulike symptoms, including nasal congestion, cough, general malaise, and body aches. These symptoms were followed by the abrupt onset of painful erythematous plaques over her neck, upper chest, and extremities (Figure 1). A skin punch biopsy specimen demonstrated dermal infiltration with neutrophils (Figure 2). There were no signs of vasculitis. Except for a polymorphonuclear leukocytosis, laboratory results were within normal limits. An extensive workup, including computed tomographic imaging of the chest and abdomen and a bone marrow biopsy, to rule out recurrent or persistent colon cancer or an unrelated occult malignancy, was negative.